# SDR UALA2012012400499

- Difficulty date: January 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 46,627 hours, 18,591 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pylon
- Condition: Gouged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBOARD PYLON HAS GAUGES FROM FLEXIBLE SEAL CONTACTING IT.   SAMC TEXT: GOUGES ARE .031 MAX DEPTH & 2 3-4 INCH IN LENGTH.  INSPECTED AREA: NO CRACKS.  HAND BLENDED, REPAIR TO BE DETERMINED BY AIRBUS AT CONCLUSION OF FLT 498.  CONTACT SFOLE FOR REPAIR SCHEME.  CF REF ECRA5410-01693.  REPAIRED SPAN AND REPLACED PROFILE SEAL ON DOCK WU L2368N.
